Oncology Central

Is dasatinib-related pulmonary hypertension a clinical concern?

0
Basic clinical aspects

Pulmonary arterial hypertension (PAH) seems to be a rare and specific complication of treatment with dasatinib [1]. It is diagnosed relatively late, several months after the start of dasatinib therapy and the predictive symptom is usually pleural effusion, sometimes pericardial effusion.

The initial results of clinical trials did not indicate that this complication could become an important clinical problem. In the DASISION study, symptoms of PAH were diagnosed only in 1.2% of patients treated with dasatinib because of chronic myeloid leukemia (CML), and nobody was excluded from therapy [2].

To view restricted content, please:
Share:

Leave A Comment

Please wait...

Would you like access to more immuno-oncology content?

Register with Oncology Central to find out the latest news, opinions and journal articles published in the oncology field by leading experts.